Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLudewig, M.-
dc.identifier.citationManuscripta Mathematica, 2015; 148(1-2):29-58-
dc.description.abstractWe consider the semiclassical asymptotic expansion of the heat kernel coming from Witten’s perturbation of the de Rham complex by a given function. For the index, one obtains a time-dependent integral formula which is evaluated by the method of stationary phase to derive the Poincaré–Hopf theorem. We show how this method is related to approaches using the Thom form of Mathai and Quillen. Afterwards, we use a more general version of the stationary phase approximation in the case that the perturbing function has critical submanifolds to derive a degenerate version of the Poincaré–Hopf theorem.-
dc.description.statementofresponsibilityMatthias Ludewig-
dc.rights© Springer-Verlag Berlin Heidelberg 2015-
dc.titleA semiclassical heat kernel proof of the Poincaré–Hopf theorem-
dc.typeJournal article-
dc.identifier.orcidLudewig, M. [0000-0001-9986-4308]-
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.